# SDR UIEA2018072701565

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,898 hours, 16,159 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE BLOCK: RT ICE DETECTOR, LT ICE DETECTOR. REF FIM 30-81, FT 803, MESSAGE CLEARED WITH NO OTHER FAULTS NOTED AT THIS TIME.
